# SDR CA980331010

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 864202
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) ON SHORT FINAL, RIGHT MAIN GEAR UNSAFE LIGHT, GEAR HANDLE LIGHT AND GEAR WARNING SOUNDED.  LIGHT CYCLED BACK AND FORTH FROM GREEN TO RED.  ALTERNATE EXTENSION CARRIED OUT.   LANDING OK.  RIGHT HAND DOWNLOCK SENSOR REPLACED ALONG WITH WIRING HARNESS.
